# SDR DALA2017101307477

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 41,101 hours, 28,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT (RT & LT) OVERWING EMERGENCY EXIT CABIN LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE AFT OVERWING EMERGENCY LIGHT BATTERY IAW AMM 33-51. THE AIRCRAFT IS OK FOR SERVICE.
